# SDR SWIA200211605

- Difficulty date: December 20, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 1,207 hours, 1,024 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT COCKPIT SIDE WINDOW CRACKED.  REPLACED RIGHT COCKPIT SIDE WINDOW.  OPS CHECK GOOD.  NO LEAKS NOTED IAW MM 56-11-01 AND 56-12-01.  P/N:  NP-139322-6  S/N OFF:  02052H9140.
